# SDR FDEA201810103265

- Difficulty date: October 10, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON SEAT TRACK UPPER SURFACE BS 1180 TO BS 1200 LBL 44 NUMEROUS LOCATIONS. REMOVED CORROSION ON SEAT TRACK AT BS 1180-1200 LBL44 IAW SRM 51-10-02 REV 125, AND MEASURED AND EVALUATED BLENDS IAW SRM 53-00-52-1A DETAIL VII & VIII REV 125, FOUND TO BE OUT OF LIMITS. NOMINAL THICKNESS = 0.085" MAX ALLOWABLE BLEND (20%)=0.017", MAX DEPTH OF BLEND =0.070" FABRICATED SEAT TRACK AND SPLICE AND INSTALLED IAW SRM 53-00-52-2R OPTION 2, REV 125.
